MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400168
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced urinary incontinence that started in (b)(6) 2019 due to a cuff perforation with an artificial urinary sphincter (aus).The aus cuff, pump, and balloon was explanted and a new aus cuff, pump, and balloon was implanted.Further information has been requested and not yet received.Should additional relevant details become available or the product was returned, a supplemental report will be submitted upon completion of product analysis.
 
Additional Manufacturer Narrative
The complaint component was returned and analyzed, and the reported allegation was confirmed via product analysis.The event cannot be reproduced or substantiated; therefore, no escalation to ncep, capa or scar is required.
 
Event or Problem Description

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8546932
Report Number2183959-2019-62529
Device Sequence Number10856080
Product Code EZY
UDI-Device Identifier00878953000794
UDI-Public00878953000794
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/02/2021
Device Model Number72400168
Device Catalogue Number72400168
Device Lot Number0133170004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date06/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;